# SDR SWIA2020061051032

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ON LT SIDE WAS CORRODED.     EVALUATED CORROSION FROM THE FLOORBEAM,  100% MATERIAL LOSS,  FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED CORRODED FLOORBEAM ANGLE  AND INSTALLED NEW IAW DWG, AND SRM.
